# SDR FDEA202307251291

- Difficulty date: July 25, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N126FE
- Make and model: Boeing 767-300
- Aircraft serial: 42718
- Aircraft time: 14,229 hours, 5,721 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Part number: 313T23801190
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON, O/B WING DOOR ATTACH ANGLE IS CRACKED REPARED #2 PYLON, OUTBOARD LATCHBEAM IAW EA# H-5450-T0375415-P1, RELEASED   AUG 01, 2023,
